# SDR SWAA2015091043584

- Difficulty date: September 4, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 69,821 hours, 57,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMER LIGHT BROKEN.  R & R LIGHT IAW MM.
